Journal de Mathématiques Pures Et Appliquées, Vol. 2: Quatrième Série; Année 1886 (Classic Reprint) by Joseph LiouvilleJournal de Mathématiques Pures Et Appliquées, Vol. 2: Quatrième Série; Année 1886 (Classic Reprint) by Joseph Liouville

Journal de Mathématiques Pures Et Appliquées, Vol. 2: Quatrième Série; Année 1886 (Classic Reprint)

byJoseph Liouville

Paperback | April 30, 2017 | French

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Out of stock online

Not available in stores

Title:Journal de Mathématiques Pures Et Appliquées, Vol. 2: Quatrième Série; Année 1886 (Classic Reprint)Format:PaperbackDimensions:476 pages, 9 × 6 × 0.96 inPublished:April 30, 2017Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0259112658

ISBN - 13:9780259112655

Look for similar items by category:

Reviews